Braid Groups and Hodge theory

DSpace/Manakin Repository

Braid Groups and Hodge theory

Show simple item record

dc.contributor.author McMullen, Curtis T.
dc.date.accessioned 2012-11-16T15:40:18Z
dc.date.issued 2012
dc.identifier.citation McMullen, Curtis T. 2013. Braid groups and Hodge theory. Mathematische Annalen 355(3): 893-946. en_US
dc.identifier.issn 0025-5831 en_US
dc.identifier.issn 1432-1807 en_US
dc.identifier.uri http://nrs.harvard.edu/urn-3:HUL.InstRepos:9918804
dc.description.abstract This paper gives an account of the unitary representations of the braid group that arise via the Hodge theory of cyclic branched coverings of \(\mathbb{P}^1\) , highlighting their connections with ergodic theory, complex reflection groups, moduli spaces of 1-forms and open problems in surface topology. en_US
dc.description.sponsorship Mathematics en_US
dc.language.iso en_US en_US
dc.publisher Springer en_US
dc.relation.isversionof doi:10.1007/s00208-012-0804-2 en_US
dash.license OAP
dc.title Braid Groups and Hodge theory en_US
dc.type Journal Article en_US
dc.description.version Author's Original en_US
dc.relation.journal Mathematische Annalen en_US
dash.depositing.author McMullen, Curtis T.
dc.date.available 2012-11-16T15:40:18Z

Files in this item

Files Size Format View
braid_groups.pdf 453.7Kb PDF View/Open

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7362]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University

Show simple item record

 
 

Search DASH


Advanced Search
 
 

Submitters